# SDR CA070704002

- Difficulty date: July 3, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: C6CF14681
- Condition: Mismanufactured
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE FLAP RODS IAW S/B 6/502 AND 6/388 IT WAS NOTICED THAT THE SWAGED END OF THE FLAP ROD WAS NOT COMPRESSED.  UPON INSPECTION OF THE ROD IT WAS NOTED THAT THE COLLAR WAS NOT IN THE CORRECT POSITION AND HAD NOT BEEN COMPRESSED ENOUGH.  THE SWAGED END MEASURES 0.9880OF AN INCH AND THE END IN QUESTION MEASURES 1.0055 OF AN INCH. THERE IS NORMALLY A BUMP IN THE SWAGED END, BUT THE END IN QUESTION DOES NOT HAVE ANY BUMP ON IT.  (TC NR 20070704002)
